# SDR REXA2018091400843

- Difficulty date: August 28, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 26,293 hours, 17,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC670342563
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN AVIONICS BAY, CORROSION FOUND ON FLOORBOARD SUPPORT, LOWER AFT SIDE OF 280 FRAME. R&R FLOORBOARD SUPPORT ON AFT SIDE OF 280 FRAME IAW SRM 51-42-06.
